RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 64, Number 3, Pages 416–425 (Mi tmf5038)  

Quantization of finite-dimensional gauge theories with indefinite metrics

V. A. Il'in, A. E. Pukhov


Full text: PDF file (903 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 64:3, 926–932

Bibliographic databases:

Received: 02.07.1981

Citation: V. A. Il'in, A. E. Pukhov, “Quantization of finite-dimensional gauge theories with indefinite metrics”, TMF, 64:3 (1985), 416–425; Theoret. and Math. Phys., 64:3 (1985), 926–932

Citation in format AMSBIB
\Bibitem{IliPuk85}
\by V.~A.~Il'in, A.~E.~Pukhov
\paper Quantization of finite-dimensional gauge theories with indefinite metrics
\jour TMF
\yr 1985
\vol 64
\issue 3
\pages 416--425
\mathnet{http://mi.mathnet.ru/tmf5038}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=818192}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 64
\issue 3
\pages 926--932
\crossref{https://doi.org/10.1007/BF01018354}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C018400008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5038
  • http://mi.mathnet.ru/eng/tmf/v64/i3/p416

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:215
    Full text:70
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019